Table of Contents
International Journal of Analysis
Volume 2014, Article ID 793709, 10 pages
http://dx.doi.org/10.1155/2014/793709
Research Article

Pascu-Type Harmonic Functions with Positive Coefficients Involving Salagean Operator

School of Advanced Sciences, VIT University, Vellore 632014, India

Received 25 November 2013; Accepted 21 February 2014; Published 6 April 2014

Academic Editor: Remi Léandre

Copyright © 2014 K. Vijaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. M. Jahangiri, G. Murugusundaramoorthy, and K. Vijaya, “Salagean-type harmonic univalent functions,” Southwest Journal of Pure and Applied Mathematics, no. 2, pp. 77–82, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Silverman, “Harmonic univalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 283–289, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. B. A. Uralegaddi, M. D. Ganigi, and S. M. Sarangi, “Univalent functions with positive coefficients,” Tamkang Journal of Mathematics, vol. 25, no. 3, pp. 225–230, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. K. Dixit and V. Chandra, “On subclass of univalent functions with positive coefficients,” The Aligarh Bulletin of Mathematics, vol. 27, no. 2, pp. 87–93, 2008. View at Google Scholar · View at MathSciNet
  7. K. K. Dixit and A. L. Pathak, “A new class of analytic functions with positive coefficients,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 2, pp. 209–218, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. Porwal and K. K. Dixit, “An application of certain convolution operator involving hypergeometric functions,” Journal of Rajasthan Academy of Physical Sciences, vol. 9, no. 2, pp. 173–186, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Porwal, K. K. Dixit, V. Kumar, and P. Dixit, “On a subclass of analytic functions defined by convolution,” General Mathematics, vol. 19, no. 3, pp. 57–65, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. K. Dixit and S. Porwal, “A subclass of harmonic univalent functions with positive coefficients,” Tamkang Journal of Mathematics, vol. 41, no. 3, pp. 261–269, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. G. Murugusundaramoorthy and K. Vijaya, “A subclass of harmonic functions associated with wright hypergeometric functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 1, pp. 87–95, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. G. Murugusundaramoorthy, K. Vijaya, and R. K. Raina, “A subclass of harmonic functions with varying arguments defined by Dziok-Srivastava operator,” Archivum Mathematicum, vol. 45, no. 1, pp. 37–46, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. Porwal and K. K. Dixit, “New subclasses of harmonic starlike and convex functions,” Kyungpook Mathematical Journal, vol. 53, no. 3, pp. 467–478, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. K. Vijaya, Studies on certain subclasses of Harmonic functions [Ph.D. thesis], VIT University, Vellore, India, 2007.
  16. E. M. Silvia, “On partial sums of convex functions of order α,” Houston Journal of Mathematics, vol. 11, no. 3, pp. 397–404, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Silverman, “Partial sums of starlike and convex functions,” Journal of Mathematical Analysis and Applications, vol. 209, no. 1, pp. 221–227, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. S. Porwal, “Partial sums of certain harmonic univalent functions,” Lobachevskii Journal of Mathematics, vol. 32, no. 4, pp. 366–375, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Porwal and K. K. Dixit, “Partial sums of starlike harmonic univalent functions,” Kyungpook Mathematical Journal, vol. 50, no. 3, pp. 433–445, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus